Dizziness, Nausea And Weight Loss After Implantation?
Asslm, I am a 19-year-old Sri who has a child aged 6 months, I am installing KB (implant). Now I often feel dizzy, nausea, lose weight, is this caused by KB?
Hello Sri ...
Thank you for asking at HealthReplies.com, I try to help answer yes.
KB is a contraceptive that functions to prevent pregnancy. There are various types of birth control, one of which is KB implants. KB implants itself serves to prevent ovulation by releasing the hormone progestin. This KB can function for up to 3 years to prevent ovulation. Basically, KB implants have side effects such as irregular menstrual cycles, weight gain, dizziness, breakouts of acne, changes in mood, pain in the breast, but not all KB users experience these side effects. So far there has been no medical explanation, related to the cost of weight loss in implantable KB users. We recommend that you check your condition to the doctor, if there is a drastic weight loss and felt for months.
To prevent recurring complaints that you feel, you should do a few things you can do at home with, adequate rest, because the lack of time to rest can make the head feel dizzy and weak. Fill your body with healthy and nutritious foods such as fruits and green vegetables. Inadequate drinking water needs 2L per day and avoid stress.
If your complaint doesn't improve, there is a high fever. We recommend that you check your condition to the doctor. That is my answer, hopefully it helps.